Alert archive / Oregon / High Wind Watches in 2018
High Wind Watch 2, NWS Medford, OR
NWS Medford, OR issued this high wind watch at Jan 15, 2018, 1:04 PM PST for Siskiyou County, California; Klamath County, Lake County, Oregon. It took effect at Jan 17, 2018, 10:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 15, 2018, 1:04 PM PST (21:04 UTC)
- In effect from
- Jan 17, 2018, 10:00 AM PST
- Expired
- Jan 16, 2018, 2:38 PM PST
- In force
- Issued by
- NWS Medford, OR
Counties Siskiyou County, CA, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 103 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1856 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
480 WWUS76 KMFR 152104 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 104 PM PST Mon Jan 15 2018 ...Strong, damaging winds possible Wednesday and Wednesday night... .Gusty winds will continue over the Shasta Valley through this evening, then diminish overnight. A much stronger front is expected to move in Wednesday. This front may be strong, damaging winds to the Shasta Valley as well as portions of the east side. CAZ081-160630- /O.NEW.KMFR.HW.A.0002.180117T1800Z-180118T0600Z/ /O.CON.KMFR.WI.Y.0003.000000T0000Z-180116T0600Z/ Central Siskiyou County- Including the cities of Yreka and Weed 104 PM PST Mon Jan 15 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... * Winds...South 25 to 35 mph with gusts up to 45 mph. * Timing...Strong winds will continue through this evening and then diminish overnight. * Locations include...Southern Shasta Valley including Weed, Grenada and Montague. This includes portions of Interstate 5 from Weed to Grenada. * Impacts...Winds may make driving difficult, especially for high profile vehicles. Loose items may be blown about. * Wednesday front: A front may bring even stronger winds Wednesday. South winds of 35 to 45 mph with gusts to 60 mph are possible. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD Precautionary/preparedness actions... A Wind Advisory means that winds of 35 mph are expected with higher gusts possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ ORZ030-031-160630- /O.NEW.KMFR.HW.A.0002.180117T2100Z-180118T1200Z/ Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of Lakeview and Valley Falls 104 PM PST Mon Jan 15 2018 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... The National Weather Service in Medford has issued a High Wind Watch...which is in effect from Wednesday afternoon through late Wednesday night. * Winds...South 35 to 45 mph with gusts to 60 mph possible. * Timing...South winds will increase Wednesday afternoon and may become strong Wednesday evening and night. * Locations include...Highway 395 from Lakeview north to the highway 31 interchange, most of highway 31 including Paisley, Summer Lake, and Silver Lake, and the higher terrain around the Klamath and Lake county line. * Impacts...Driving may become difficult on area roadways, especially for high profile vehicles. In populated areas, unsecured items may be blown about. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD Precautionary/preparedness actions... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
3 follow-up statements
465 WWUS76 KMFR 160606 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 1006 PM PST Mon Jan 15 2018 ...Strong, damaging winds possible Wednesday and Wednesday night... .Winds over the Shasta Valley will continue to diminish overnight. A much stronger front is expected to move in Wednesday. This front may be strong, damaging winds to the Shasta Valley as well as portions of the east side. CAZ081-161200- /O.EXP.KMFR.WI.Y.0003.000000T0000Z-180116T0600Z/ /O.CON.KMFR.HW.A.0002.180117T1800Z-180118T0600Z/ Central Siskiyou County- Including the cities of Yreka and Weed 1006 PM PST Mon Jan 15 2018 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... ...WIND ADVISORY HAS EXPIRED... * Winds...South 30 to 40 mph with gusts up to 60 mph Wednesday morning through Wednesday evening. * Timing...Strong winds will develop again on Wednesday morning and continue through Wednesday evening. * Locations include...Southern Shasta Valley including Weed, Grenada and Montague. This includes portions of Interstate 5 from Weed to Grenada. * Impacts...Winds may make driving difficult, especially for high profile vehicles. Loose items may be blown about. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD Precautionary/preparedness actions... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ ORZ030-031-161200- /O.CON.KMFR.HW.A.0002.180117T2100Z-180118T1200Z/ Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of Lakeview and Valley Falls 1006 PM PST Mon Jan 15 2018 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... * Winds...South 35 to 45 mph with gusts to 60 mph possible. * Timing...South winds will increase Wednesday afternoon and may become strong through Wednesday night. * Locations include...Highway 395 from Lakeview north to the highway 31 interchange, most of highway 31 including Paisley, Summer Lake, and Silver Lake, and the higher terrain around the Klamath and Lake county line. * Impacts...Driving may become difficult on area roadways, especially for high profile vehicles. In populated areas, unsecured items may be blown about. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD Precautionary/preparedness actions... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
407 WWUS76 KMFR 161015 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 215 AM PST Tue Jan 16 2018 ...Strong, damaging winds possible Wednesday and Wednesday night... .Winds over the Shasta Valley will continue to diminish overnight. A much stronger front is expected to move in Wednesday. This front may be strong, damaging winds to the Shasta Valley as well as portions of the east side. CAZ081-170015- /O.CON.KMFR.HW.A.0002.180117T1800Z-180118T0600Z/ Central Siskiyou County- Including the cities of Yreka and Weed 215 AM PST Tue Jan 16 2018 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... * Winds...South 30 to 40 mph with gusts up to 60 mph Wednesday morning through Wednesday evening. * Timing...Strong winds will develop again on Wednesday morning and continue through Wednesday evening. * Locations include...Southern Shasta Valley including Weed, Grenada and Montague. This includes portions of Interstate 5 from Weed to Grenada. * Impacts...Winds may make driving difficult, especially for high profile vehicles. Loose items may be blown about. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD Precautionary/preparedness actions... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ ORZ030-031-170015- /O.CON.KMFR.HW.A.0002.180117T2100Z-180118T1200Z/ Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of Lakeview and Valley Falls 215 AM PST Tue Jan 16 2018 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... * Winds...South 35 to 45 mph with gusts to 60 mph possible. * Timing...South winds will increase Wednesday afternoon and may become strong through Wednesday night. * Locations include...Highway 395 from Lakeview north to the highway 31 interchange, most of highway 31 including Paisley, Summer Lake, and Silver Lake, and the higher terrain around the Klamath and Lake county line. * Impacts...Driving may become difficult on area roadways, especially for high profile vehicles. In populated areas, unsecured items may be blown about. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD Precautionary/preparedness actions... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
757 WWUS76 KMFR 162238 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 238 PM PST Tue Jan 16 2018 ...Strong, damaging winds possible Wednesday afternoon and Wednesday night... .A strong front is expected to bring strong, damaging winds to the Shasta Valley as well as portions of the east side Wednesday afternoon. Strong winds are expected to continue into Wednesday night before subsiding Thursday morning. CAZ081-171200- /O.UPG.KMFR.HW.A.0002.180117T1800Z-180118T0600Z/ /O.NEW.KMFR.WI.Y.0004.180117T2100Z-180118T1200Z/ /O.NEW.KMFR.HW.W.0002.180118T0000Z-180118T1200Z/ Central Siskiyou County- Including the cities of Yreka and Weed 238 PM PST Tue Jan 16 2018 ...WIND ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 4 AM PST THURSDAY... ...HIGH WIND WARNING IN EFFECT FROM 4 PM WEDNESDAY TO 4 AM PST THURSDAY... The National Weather Service in Medford has upgraded the High Wind Watch to a High Wind Warning...which is in effect from 4 PM Wednesday to 4 AM PST Thursday. A Wind Advisory has also been issued and is in effect from 1 PM Wednesday to 4 AM PST Thursday. * Winds...South to Southeast 30 to 40 mph with gusts up to 60 mph. * Timing...Strong winds will develop early Wednesday afternoon and continue through Wednesday night. The strongest winds will occur during Wednesday night. * Locations include...all of the Shasta Valley including Interstate 5 will be affected but the strongest winds will be in the south end of the valley including Weed, Lake Shastina and Grenada. * Impacts...Winds may make driving difficult, especially for high profile vehicles heading south. Loose items may be blown about. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD Precautionary/preparedness actions... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Travel will be impacted, especially for high profile vehicles. A Wind Advisory means that winds of 35 mph are expected with higher gusts possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ORZ030-031-171200- /O.UPG.KMFR.HW.A.0002.180117T2100Z-180118T1200Z/ /O.NEW.KMFR.WI.Y.0004.180117T2100Z-180118T1200Z/ /O.NEW.KMFR.HW.W.0002.180118T0000Z-180118T1200Z/ Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- 238 PM PST Tue Jan 16 2018 ...WIND ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 4 AM PST THURSDAY... ...HIGH WIND WARNING IN EFFECT FROM 4 PM WEDNESDAY TO 4 AM PST THURSDAY... The National Weather Service in Medford has upgraded the High Wind Watch to a High Wind Warning...which is in effect from 4 PM Wednesday to 4 AM PST Thursday. A Wind Advisory has also been issued, and is in effect from 1 PM Wednesday to 4 AM PST Thursday. * Winds...South 35 to 45 mph with gusts to 60 mph possible. * Timing...South winds will increase Wednesday afternoon and continue through Wednesday night. * Locations include...Highway 395 from Lakeview north to the highway 31 interchange, most of highway 31 including Paisley, Summer Lake, and Silver Lake, and the higher terrain around the Klamath and Lake county line. Highway 140 east of Lakeview will also be affected especially near Doherty Slide in eastern Lake County. * Impacts...Driving may become difficult on area roadways, especially for high profile vehicles. In populated areas, unsecured items may be blown about. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD Precautionary/preparedness actions... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Travel will be impacted, especially for high profile vehicles. A Wind Advisory means that winds of 35 mph are expected with higher gusts possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Jan 15, 8:33 AM PST, 4 hours 31 minutes earlier.
Area forecast discussion, Jan 15, 8:33 AM PST, 4 hours 31 minutes before
Area Forecast Discussion
National Weather Service Medford OR
833 AM PST Mon Jan 15 2018
.DISCUSSION...Minor updates are planned this morning, mainly to
delay the arrival of rain. Dense fog is once again an issue in
west side valleys this morning. It's not quite as dense as
previous mornings, but there is a lot more high cloud over the top
of it, so it may actually be a little more stubborn today than it
has been. Our dense fog advisory goes until 10 AM, and while fog
probably won't be gone by then, it should start to lift.
A front will move through the area later today and tonight and
bring rain to much, if not all, of our area. I can't find any rain
falling in observations or webcams yet, but it looks like there
is some rain just offshore on a webcam near Bandon. Radar also has
some echoes starting to show up along the coast, so it shouldn't
be long before at least areas of light rain develop there. Latest
high resolution guidance lends some credence to this as it shows
some light rain along the coast this morning, and then the main
rain band arrives late this afternoon.
While winds with this front aren't particularly strong, it is
already getting gusty along the coast and in the coastal
mountains. We're not expecting any significant wind, but with
Medford to Redding gradients of -6 MB expected, we will probably
see advisory level winds through the Shasta Valley (where we
already have a wind advisory out). We may also get just enough
downsloping wind in the Rogue Valley to hold off rain here until
late this evening or overnight. Given the orientation of the
front, it may also take a little longer than expected for rain to
get into the Umpqua Basin. Thus we'll be updating this morning to
delay the arrival of rain in these locations. Precipitation
amounts are not expected to be anything unusual, but, as
mentioned, we will all probably get wet at some point today
through tomorrow morning. Finally, snow levels will remain above
7000 feet through the vast majority of the precipitation with this
front, so any significant snow should be confined to the highest
peaks. -Wright
&&
.PREV DISCUSSION... /Issued 553 AM PST Mon Jan 15 2018/
DISCUSSION...An active weather pattern is in store this week
with models showing a westerly jet aloft bringing a series of
fronts and weather systems into the area. Overall, expect periods
of wet and windy weather.
The first of these fronts weakened as it moved into the ridge and
is located just offshore. Some light rain is possible along the
coast this afternoon as this weak boundary pushes inland. Since
this front will not move inland quickly, inland areas will see
areas of fog across western valleys. Dense fog is possible again
this morning, mainly in the Umpqua, Illinois and Grants Pass
areas. In the Rogue Valley in Jackson county, southerly wind may
keep fog from becoming widespread and dense.
Another stronger front will approach the area this morning and
afternoon then move inland across the area this evening and
tonight. This front will bring areas of moderate rain to the coast
and coastal mountains with mainly light rain spreading inland by
this evening and tonight. Winds aloft will increase out of the
southwest and this combined with a moderate surface pressure
gradient will bring strong gusty winds to the Shasta Valley.
Models continue to show a Medford to Redding surface pressure
gradient of around -6 and 700 mb southwest winds of around 40 to
45 kt today. This would support winds increasing over the southern
Shasta Valley with gusts to around 45 mph. A wind advisory
remains in effect for this area. Please see the NPWMFR for
details. Gusty south to southwest winds are also likely over the
mountains and along the coast ahead of and with this frontal
passage. In the Summer Lake area, winds are not expected to reach
advisory level criteria but will increase with gusts to 30 to 40
mph this afternoon and evening.
As this front moves east of the Cascades tonight, a shortwave
trough will begin to move into the area. This shortwave will move
eastward across the area Tuesday morning then lift northeast
Tuesday afternoon. Of note, the main shortwave will be just north
of the area. So models are showing only light showers with this
disturbance with most the shower activity occuring late tonight
into Tuesday morning. Snow levels will lower by Tuesday morning down
to 4500 to 5500 feet west of the Southern Oregon Cascades and
5000 to 6000 feet east of the Cascades and over Northern
California. This will bring some snow on passes in the Cascades
but expect only light accumulations. Showers will taper off
Tuesday afternoon.
Expect a brief break late Tuesday through Wednesday morning
before another strong system impacts the area late Wednesday.
A warm front will approach the area Tuesday night but is expected
to stay offshore then lift north of the area Wednesday morning.
The cold front associated with this system, is forecast to
approach the coast Wednesday afternoon then move inland Wednesday
evening through early Thursday morning. This front is expected to
bring moderate to locally heavy rain to the coastal areas. Areas
of moderate precipitation may also fall over some western areas
with mainly light precipitation east of the Cascades. Snow levels
will rise ahead of the front to 7000 to 7500 feet Wednesday
afternoon and evening the remain elevated overnight.
Strong winds are also expected with this front on Wednesday into
Wednesday night, with strongest winds along the coast, in the
Shasta Valley, over the mountains and east of the Cascades. Wind
the 700 mb winds forecast to increase to 55 to 70 kt over the area
Wednesday afternoon and evening and a strong surface pressure
gradient, there is a potential for warning level winds, mainly in
the Shasta Valley and east of the Cascades Summer Lake. Advisory
level winds are possible across other east side locations. Will
monitor the next several model runs for the potential of strong
winds. At the coast, a lower level jet of around 60 to 80 kt is
forecast to reach the coast late Wednesday afternoon and may bring
strong winds to the coast as well.
On Thursday, the weather pattern will trend cooler with snow
levels lowering as an upper trough gradually moves over the
region. Models continue to show that this trough will bring a cold
showery air mass to the region with snow levels lowering down to
4500 feet elevation during the day Thursday then down to 3000 feet
Thursday night. A shortwave moving around the trough and into the
southern Oregon area Thursday morning is expected to enhance
showers over the area. With these showers expect light to moderate
precipitation. Light to moderate snow accumulations are possible
over the mountains Thursday into Thursday night. Models continue
to show variability on how much precipitation will fall in
showers. So will need to monitor this portion of the forecast with
future model runs.
A cold showery pattern is expected into Friday with a trough over
the region. Then the GFS, ECMWF, and GEFS support a strong
frontal system moving into the area from the northwest on the
weekend. This may bring a strong winter storm into the area as snow
levels may remain low during this period.
With this series of progressively stronger fronts, high surf
conditions will be a concern for the coast. A persistent storm track
will allow westerly swell to build into the coastal waters. Large
swell will impact the coast and result in dangerous high surf
conditions this week. A high surf advisory is in effect for the
coast from late this afternoon through Tuesday afternoon. Please see
the CFWMFR for details. Larger westerly swell is forecast to build
into the coastal waters Thursday and result in additional high
surf impacts for coastal areas. Models continue to vary on the exact
height of the swells and surf but very dangerous conditions are
possible by Thursday. High surf conditions may linger into the
weekend.
AVIATION...15/12Z TAF CYCLE...Fog has formed in the Umpqua and
Illinois valleys bringing IFR/LIFR conditions, and will likely
stick around until later this morning, when winds increase
substantially ahead of a front. Fog briefly formed at KMFR...
however periods of southeast winds around 5 knots have cleared fog
in the Rogue Valley, and expect this morning to be a challenge in
that respect. If winds diminish, fog will form quick... so expect
a few brief periods of IFR fog this morning in the Rogue Valley.
Precipitation will approach the coast this afternoon, then spread
inland tonight... expect periods of MVFR to IFR conditions in
heavier showers, and areas of terrain obscuration. LLWS is a
concern in west side valleys late this morning. -MSC
&&
MARINE...Updated 330 AM PST Monday 15 Jan 2018...A stormy
pattern will dominate over the coming week. Moderate west swell will
persist this morning. A front will move onshore this evening,
bringing gale force south winds this afternoon to much of the area,
mostly beyond 10 NM of the coast but closer in near the capes.
Another stronger front will move onshore Wednesday afternoon, and
possible gale force south winds will build wind waves to 15 feet in
the outer waters. Heavy west swell will develop Wednesday night.
Steep, long period swell will persist into Thursday. Seas will
subside slightly Friday... then build again as a strong system
approaches this weekend.
PREV LONG TERM DISCUSSION... /Issued 220 PM PST Sun Jan 14 2018/
LONG TERM...Thursday morning through Sunday
night...With a strong westerly jet aimed at the Pacific Northwest,
the storm door remains open and active weather continues through
the extended. Models are in general agreement through the long
term but with the usual differences in details expected during
this time range.
The extended begins on the back side of a front that moves through
Wednesday night and an upper level trough beginning to move over the
area. One new development is that the EC spins up a surface low
inside of 130W behind the front early Thursday morning, moving it on
shore around the Oregon/Washington state line. This would lead to
much stronger winds over the waters and along the coast. The GFS on
the other hand, does not have this feature. Given that this was the
first run of the EC to show this, decided to just go with a blend of
the two with more weight given to the GFS to tame down the strength
of the winds. Snow levels of around 6,000 feet will quickly lower to
4,000 feet as the trough moves through Thursday...lowering further
to 2,000 to 3,000 feet Thursday night into Friday. Numerous light to
moderate showers are expected to continue through Friday evening,
bringing snow to the east side as well as some lower elevation
mountains.
Showers taper off Friday night into Saturday and there should be a
relative break before the next system moves in later Saturday.
Models differ on the details of the system, but both show ample
moisture aimed at the Oregon and northern California coast and have
raised PoPs to account for this. /BR-y
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Beach Hazards Statement until 4 PM PST this afternoon for
ORZ021-022.
High Surf Advisory from 4 PM this afternoon to 4 AM PST Tuesday
for ORZ021-022.
Dense Fog Advisory until 10 AM PST this morning for ORZ023-024.
CA...Wind Advisory until 10 PM PST this evening for CAZ081.
Pacific Coastal Waters...High Surf Advisory from 4 PM this afternoon
to 4 AM PST Tuesday for PZZ350-356.
Hazardous Seas Warning until 4 AM PST Tuesday for
PZZ350-356-370-376.
Gale Warning until 10 PM PST this evening for
PZZ350-356-370-376.
Small Craft Advisory for hazardous seas until 10 AM PST this
morning for PZZ350-356-370-376.
Small Craft Advisory for hazardous seas from 4 AM to 10 PM PST
Tuesday for PZZ350-356-370-376.The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 6:16 AM PST | Dense Fog Advisory | MFR | Coos, Curry, Douglas, Josephine | 4 hr |
| Jan 15, 2:30 PM PST | Gale Watch | MFR | 12 hr | |
| Jan 15, 2:30 PM PST | Storm Watch | MFR | 12 hr |
Nearby
High Wind Watches in Oregon, 2018High Wind Watches in California, 2018Every high wind watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.